# SDR SWIA200819561

- Difficulty date: April 27, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 3,818 hours, 2,188 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Flt Attendent
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT O2 MASK DEPLOYED ON LANDING.  INSPECTED AND REINSTALLED O2 MASK.
